Discussions By Condition: I cannot get a diagnosis.

Anyone know what could be going on?

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • December 14, 2006
  • 07:54 PM

I gave birth about 4 weeks ago and ever since then things have been going down hill with my body. I got this horrible headache after an epinephren shot for and allergic reaction, and it hasn't gone away. They put me on antidepressents because they said it was anxiety, and now things are worse. My heart rate drops and rises like crazy. One day it will be resting at 125 and the next it will be at 45bpm. My veins are starting to show more, all over my body, bright blue. My hands and feet are blue most of the day, and at night they go numb. You can see the blue veins all the way up my fingers, and in my toes. I also have weakness in the left side of my body, along with sharp pains that run down both of my arms. My entire neck is sore, and I get these sharp pains down my spine. I went to the Dr. and they said there was swelling behind my right eye, and gave me some drops to put in it. I used them ,and I ended up dizzy the entire night. I am only 25 years old and I am so scared that there is something seriously wrong with me.

Reply Flag this Discussion

4 Replies:

  • Hello,I don't have any idea what might be wrong, but I want you to know someone is thinking of you and that you are not alone. PLEASE go see a doctor right away. These symptoms are not normal, obviously you know that. Have you contacted your obstetrician? Do you have a family doctor? Did you have an epidural during your labor and delivery? I wonder if it could be related to that? I'm going to check back in to see how things work for you.Please take care of yourself!
    Anonymous 42789 Replies
    • December 15, 2006
    • 05:35 PM
    • 0
    Flag this Response
  • What was your allergic reaction to? Did you have to use an Epi-Pen?Did you have an Epidural during your baby's birth? Was it a C-Section?What antidepress-meds are you taking? Maybe the side effects are making your symptoms worse?
    Anonymous 42789 Replies
    • December 15, 2006
    • 09:07 PM
    • 0
    Flag this Response
  • I had an epidural during my labor and it was a normal delivery. I felt some what okay until I started having chest pains. I went into the ER 3 days after giving birth and that is when I had a reaction to cipro. They gave me an epi shot in the butt, and things have gone down hill from there. I have seen 2 doctors, both have given me different answers. One said it was vasculitis, and that she didn't know why it was there, the other didn't say much and sent me home with Amoxacilyn. I go for an MRI this weekend, and my heart is going to be monitored tomorrow. I am so scared. The veins are getting worse and showing all over my body. You can see the veins all the way up my fingers and toes really bad now. They are huge and bright blue. I am also starting to forget normal things now. My spelling is changing, the way I talk is changing, I am spacing out so much more, and I just don't feel right. I have no energy what so ever any more. I tried to get an appt. with a rheumatologist, but they can not see me until the end of February. I don't think I can wait that long. I wish some one had some real answers.
    Anonymous 42789 Replies
    • December 21, 2006
    • 09:04 AM
    • 0
    Flag this Response
  • I don't know what could be going on, but if your heart rate fluctuates to the extremes you mentioned, you should be in a hospital.
    Anonymous 42789 Replies
    • December 21, 2006
    • 09:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.